Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Leg pain, tiredness, dizziness, irregular menstrual bleeding. On birth control pill. Causes?

Hi Since having my baby (5 months ago) I ve not felt right. My legs are constantly aching But have normally found a reason I.e mastitis, colds, infections etc. But this last week i am So so tired, my legs and lower ache so much I don t want to do anything, I also feel Dizzy! I have had 4 periods In 6 weeks too due to going back on the Pill .
Asked On : Thu, 30 Aug 2012
Answers:  0 Views:  53 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor